Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The role of internal families in measure theory


Author: Anthony P. Morse
Journal: Bull. Amer. Math. Soc. 50 (1944), 723-728
MathSciNet review: 0011107
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1944-08223-2
PII: S 0002-9904(1944)08223-2